# SDR IPXA2017121324483

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,895 hours, 9,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY EXIT DISARM LIGHT WILL NOT COME ON WITH THE SWTCH IN THE DISARM POSITION. UNABLE TO DEUPLICATE DISARM LT OFF WITH SW IN ARM AND DISARM LT ON WITH SW SELECTED TO DISARM A/C OK FOR SERVICE
